# SDR SWAA2025050265796

- Difficulty date: April 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 75,879 hours, 45,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Condition: Missing
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A ADISED- AFT GALLEY SERVICE DOOR(CAPT) - SCREW MISSING ON FLOOR GIRT PLATE<[01] INSTALLED MISSING FASTERNER PER AMM 20-50-11
